Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi guys! I recently got prescribed to Accutane (2 weeks into the pre-accutane birth control month now), and I've been wondering about something...

I know that Accutane always causes your skin to become super dry, and your lips also. Well, I ALREADY have dry skin and I'm wondering exactly how it will affect me. My dermatologist said that it will simply get drier just like someone who had oily skin on Accutane would. But I want to hear from actual people who have taken Accutane and have naturally dry skin like me.

Of course, I've tried to google this- and of course all that pops up are things about how Accutane makes your skin dry as a side effect.

So, how did it affect you? Did you normally dry skin become so dry it was unbearable? Did Accutane work for you? What did you use to help ease the dryness? Sorry for all the questions, but I'm kind of concerned about this!

Share this post


Link to post
Share on other sites
Guest *Spiro*

Hi guys! I recently got prescribed to Accutane (2 weeks into the pre-accutane birth control month now), and I've been wondering about something...

I know that Accutane always causes your skin to become super dry, and your lips also. Well, I ALREADY have dry skin and I'm wondering exactly how it will affect me. My dermatologist said that it will simply get drier just like someone who had oily skin on Accutane would. But I want to hear from actual people who have taken Accutane and have naturally dry skin like me.

Of course, I've tried to google this- and of course all that pops up are things about how Accutane makes your skin dry as a side effect.

So, how did it affect you? Did you normally dry skin become so dry it was unbearable? Did Accutane work for you? What did you use to help ease the dryness? Sorry for all the questions, but I'm kind of concerned about this!

Hey :) I have pretty dry skin naturally aswell. I just simply stepped up on moisturizing. I usually used body lotion every few days and I started using it daily. I used Vaseline intesive therpy and for my face I moisturized 2 or 3 times daily depending on how my skin felt that day. It wasn't unbearable by any means.

Some people get exzema while on accutane if they are very dry so stay on top of moisturizing and get a rich cream or hydrocortisone ointment for those extremely dry patches of skin you may get. Taking it in the winter might be more difficult that when I did my course. I live in a humid state and started in the end of March so I did a summer course which had its own issues. Staying out of the sun was difficult for me. Just keep on top of it and I think you will be just fine. On another note after finishing my course I have a oiler face now.. Which is a bummer but it's not bad.

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×